Search Results

You are looking at 1 - 10 of 10 items for :

  • "semi-continuity" x
  • All content x
Clear All

Abstract  

The following two decomposition theorems are obtained. (1) A function f is α-continuous if and only if f is pre-continuous and αα-continuous, (2) A function f is semi-continuous if and only if f is spr-continuous and αLC-continuous.

Restricted access

Rings of continuous functions LEVINE, N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41. MR 29 #4025 and 51 #4130

Restricted access
Acta Mathematica Hungarica
Authors: A. S. Mashhour, I. A. Hasanein, and S. N. El-Deeb

.2307/2311363 . [4] Levine , N. 1963 Semi-open sets and semi-continuity in topological spaces Amer. Math. Monthly 70 36 – 41 10

Restricted access

] Levine , N. 1963 Semi-open sets and semi-continuity in topological spaces Amer. Math. Monthly 70 36 – 41 10.2307/2312781 . [6

Restricted access

Topology I LEVINE, N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41 MR 29 #4025. See

Restricted access

.1023/B:AMHU.0000028409.42549.72 . [14] Levine , N. 1963 Semi-open sets and semi-continuity in topological spaces Amer. Math. Monthly

Restricted access

, N. 1963 Semi-open sets and semi-continuity in topological spaces Amer. Math. Monthly 70 36 – 41 10.2307/2312781 . [19

Restricted access

. [16] Levine , N. 1963 Semi-open sets and semi-continuity in topological spaces Amer. Math. Monthly 70 36 – 41 10

Restricted access

Semi-open sets and semi-continuity in topological spaces Amer. Math. Monthly 70 36 – 41 10.2307/2312781 . [26] Mashhour , A

Restricted access

.2307/2311363 . [32] Levine , N. 1963 Semi-open sets and semi-continuity in topological spaces Amer. Math. Monthly 70 36 – 41 10

Restricted access